Alert archive / Colorado / Frost Advisories in 2005

Frost Advisory 3, NWS Pueblo, CO

September 12, 20055 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Sep 12, 2005, 11:03 AM MDT for 5 counties in Colorado. It took effect at Sep 13, 2005, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2005, 11:03 AM MDT (17:03 UTC)
In effect from
Sep 13, 2005, 2:00 AM MDT
Expired
Sep 13, 2005, 7:53 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2005-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2005-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3036 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 121703
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1103 AM MDT MON SEP 12 2005

...FROST EXPECTED IN THE SAN LUIS VALLEY TONIGHT...

.CLEARING SKIES AND A DRYING AIR MASS ACROSS THE REGION WILL
ALLOW FOR TEMPERATURES TO DROP TO AROUND FREEZING LATE TONIGHT AND
EARLY TUESDAY MORNING OVER MUCH OF THE SAN LUIS VALLEY.

COZ069>071-130115-
/X.NEW.KPUB.FR.Y.0003.050913T0800Z-050913T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1103 AM MDT MON SEP 12 2005

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY. 

THIS ADVISORY IS IN EFFECT FOR THE SAN LUIS VALLEY.

TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S
LATE TONIGHT AND EARLY TOMORROW MORNING...ALLOWING FOR AREAS OF
FROST TO DEVELOP ACROSS THE SAN LUIS VALLEY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MOORE
4 follow-up statements
000 
WWUS75 KPUB 122104
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT MON SEP 12 2005

...FROST EXPECTED IN THE SAN LUIS VALLEY TONIGHT...

.CLEARING SKIES AND A DRYING AIR MASS ACROSS THE REGION WILL
ALLOW FOR TEMPERATURES TO DROP TO AROUND FREEZING LATE TONIGHT
AND EARLY TUESDAY MORNING OVER MUCH OF THE SAN LUIS VALLEY.

COZ069>071-130515-
/X.CON.KPUB.FR.Y.0003.050913T0800Z-050913T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
304 PM MDT MON SEP 12 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY.

THIS ADVISORY IS IN EFFECT FOR THE SAN LUIS VALLEY.

TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S
LATE TONIGHT AND EARLY TOMORROW MORNING...ALLOWING FOR AREAS OF
FROST TO DEVELOP ACROSS THE SAN LUIS VALLEY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS75 KPUB 130322
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
922 PM MDT MON SEP 12 2005

...FROST EXPECTED IN THE SAN LUIS VALLEY TONIGHT...

.CLEARING SKIES AND A DRYING AIR MASS ACROSS THE REGION WILL
ALLOW FOR TEMPERATURES TO DROP TO AROUND FREEZING LATE TONIGHT
AND EARLY TUESDAY MORNING OVER MUCH OF THE SAN LUIS VALLEY.

COZ069>071-131130-
/X.CON.KPUB.FR.Y.0003.050913T0800Z-050913T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
922 PM MDT MON SEP 12 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT TUESDAY.

THIS ADVISORY IS IN EFFECT FOR THE SAN LUIS VALLEY.

TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S
LATE TONIGHT AND EARLY TOMORROW MORNING...ALLOWING FOR AREAS OF
FROST TO DEVELOP ACROSS THE SAN LUIS VALLEY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS75 KPUB 131101
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
501 AM MDT TUE SEP 13 2005

...FROST EXPECTED IN THE SAN LUIS VALLEY THIS MORNING...

.CLEAR SKIES AND A RELATIVELY DRY AIR MASS ACROSS THE SAN LUIS
VALLEY EARLY THIS MORNING WILL ALLOW TEMPERATURES TO DROP TO
AROUND FREEZING.

COZ069>071-131400-
/X.CON.KPUB.FR.Y.0003.000000T0000Z-050913T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
501 AM MDT TUE SEP 13 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

THIS ADVISORY IS IN EFFECT FOR THE SAN LUIS VALLEY.

TEMPERATURES ARE EXPECTED TO FALL TO LOWS IN THE UPPER 20S TO
LOWER 30S EARLY THIS MORNING...ALLOWING FOR AREAS OF FROST TO
DEVELOP.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED...AND SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS75 KPUB 131353 AAA
NPWPUB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
753 AM MDT TUE SEP 13 2005

...FROST NO LONGER EXPECTED ACROSS THE SAN LUIS VALLEY...

.PORTIONS OF THE SAN LUIS VALLEY DIPPED TO AROUND THE FREEZING
MARK EARLY THIS MORNING. HOWEVER...MORNING SUNSHINE HAS CAUSED
TEMPERATURES TO WARM...ENDING THE THREAT FOR FROST.

COZ069>071-131500-
/X.CAN.KPUB.FR.Y.0003.000000T0000Z-050913T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
753 AM MDT TUE SEP 13 2005

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FROST
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 12, 3:26 AM MDT, 7 hours 37 minutes earlier.

Area forecast discussion, Sep 12, 3:26 AM MDT, 7 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
326 AM MDT MON SEP 12 2005

.SHORT TERM...
(TODAY AND TONIGHT)

...DRY AND BREEZY TODAY...

CURRENTLY...CLEAR AND DRY ACROSS THE AREA...WITH ONLY SOME MIDDLE
AND HIGH CLOUDS IN THE SOUTHEAST CORNER OF THE STATE.

TODAY...JET STREAK MOVES OVER THE AREA DURING THE AFTERNOON. WINDS
WILL HAVE NO PROBLEM MIXING DOWN TO THE LOWER ELEVATIONS DURING THE
DAY WITH DEEP BOUNDARY LAYER AND LEE TROUGH DEVELOPING ON THE
PLAINS.  DRY LINE GETS PUSHED INTO KANSAS AND I REMOVED POPS FOR
THE EASTERN PLAINS.  ONLY POPS ARE IN LAKE AND CHAFFEE COUNTY WHERE
THERE MAY BE ENOUGH MID LEVEL MOISTURE FOR A FEW STORMS.  IF ANY
STORMS DEVELOP...IT WILL BE SIMILAR TO YESTERDAY WITH A COUPLE
LIGHTNING STRIKES WHICH QUICKLY LEAVE THE CWA.  I INCREASED MAXES A
DEGREE OF TO FOR TODAY.

RED FLAG CRITERIA IS 25 MPH WINDS AND 15 PERCENT RELATIVE HUMIDITIES
FOR 3 HOURS OR MORE. CURRENT GIRDS HAVE MIN RH AROUND 12 TO 15
PERCENT ON THE PLAINS WITH WINDS OF 14 TO 18 KNOTS. CONDITIONS MAY
APPROACH RED FLAG CRITERIA IN THE AFTERNOON...BUT I DO NOT EXPECT
THEM TO BE MET. WITH HAINES INDEX MOSTLY OF 4 ON THE PLAINS...I
DECIDED AGAINST A WATCH AT THIS TIME. I WILL ONLY MENTION APPROACHING
RED FLAG IN THE FIRE WEATHER ZONES.

TONIGHT...WINDS SHOULD DECREASE IN THE EVENING AS WINDS ALOFT
DECREASE AND DAYTIME HEATING ENDS.  COLD FRONT MAY MOVE INTO
NORTHEAST PORTION OF THE PLAINS LATE TONIGHT...BUT WITH ONLY AFFECT
ON WEATHER BEING A WINDSHIFT. --WOLYN--

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

...POTENTIAL ACTIVE WEATHER PATTERN TUE-THU...
...FIRE WX CONCERNS FRI-SUN FOR LOW DAYTIME RH AND BREEZY-WINDY CONDITIONS...

TUE...FRONTAL BOUNDARY SHOULD BE UP AGAINST THE ERN CO INTO THE
OK/TX PANHANDLES TUE AM WITH RE-ENFORCING LOW LEVEL ELY FLOW
ACROSS ERN CO BY TUE AFTN. SRN STREAM ULJ STREAK PROJECTED TO BE
ALONG CO/NM BORDER...WHICH PUTS ERN CO IN THE LEFT FRONT QUAD AND
IMPLIED SYNOPTIC SCALE ASCENT. NAM IS STILL A LITTLE FURTHER SOUTH
WITH THE JET STREAK POSITION THAN THE GFS80...WHICH WILL BE
IMPORTANT. THE COMBINATION OF IMPLIED SYNOPTIC SCALE ASCENT AND
OROGRAPHIC UPSLOPE SHOULD BE SUFFICIENT LIFT FOR THE POTENTIAL OF
SHRA/TSRA ACROSS ERN CO MTS AND PLAINS. THE QUALITY OF MOISTURE IS
MARGINAL AT BEST WITH SFC DEW POINTS IN THE 30S/40S...BUT THERE
WILL BE DEEP ENOUGH MOISTURE TO MAINTAIN LOW POPS/WX FOR OUR ERN
CO MTS AND ADJACENT PLAINS. TEMPS STILL LOOK TO BE ABOUT 10-15
DEGS COOLER ACROSS SERN CO. BREEZY-WINDY CONDITIONS WILL BE LIKELY
FOR THE HIGHER TERRAIN AND SAN LUIS VALLEY. WITH PLENTY OF DRY
ADIABATIC MIXING AND H5 WINDS OF 40- 50KTS...COULD NOT RULE SOME
GUSTS UP TO 45KTS IN THE SAN LUIS VALLEY...IF THE POSITION OF THE
ULJ STREAK IS FORECAST CORRECTLY. LATE TUE NGT/EARLY WED COULD SEE
TEMPS GETTING BELOW 32F FOR THE HIGH MOUNTAIN VALLEYS...ESPECIALLY
THE SAN LUIS VALLEY...BUT WILL PROBABLY ONLY LAST 1-2 HOURS AT THE
MOST...SO A SIGNIFICANT HARD FREEZE OR FROST(TOUGH IN A DESERT
CLIMATE) SEEMS PRETTY NIL OR LOW PROBABILITY.

WED AND THU...SYNOPTIC AND LOW LEVEL PATTERN IS SIMILAR TO TUE WITH
SRN STREAM ULJ STREAK OVERHEAD AND LOW LEVEL ELY FLOW ACROSS ERN
CO. IF THE QUALITY OF MOISTURE AND RESULTANT INSTABILITY WAS A
LITTLE MORE IMPRESSIVE...I WOULD BE GETTING PRETTY CONCERNED FOR
STRONG-SVR TSTMS ALONG I-25 AND SERN CO PLAINS FOR WED. HOWEVER...THE
MOISTURE AND INSTABILITY ARE MARGINAL AT BEST...BUT WILL MAINTAIN
A LOW POP AND SHRA/TSRA POTENTIAL FOR OUR ERN CO MTS AND ADJACENT
PLAINS ON WED. BREEZY TO WINDY CONDITIONS WILL BE LIKELY AGAIN WED FOR
THE HIGHER TERRAIN AND SAN LUIS VALLEY WITH POSSIBLE GUSTS UP TO
40KTS. ON THU...GFS80 REALLY DRYS OUT THE AIR MASS WITH MODERATING
TEMPS. WITH SOME UNCERTAINTY...WILL MAINTAIN CURRENT FORECAST.

FRI THROUGH SUN...A SIGNIFICANT PATTERN OR SENSIBLE WEATHER SHIFT
MAY OCCUR ON THESE DAYS WITH THE SRN JET STREAM PARKED DIRECTLY
OVER THE CNTRL ROCKIES AND MUCH DRIER AIR ENTRAINING INTO THE
AREA. FAIRLY WIDESPREAD TEENS AND 20S SFC DEW POINTS WILL BE
LIKELY...IF THIS PATTERN DEVELOPS. THIS WILL RESULT IN DAYTIME
HUMIDITY LEVELS OF LESS THAT 20%. ALSO...WITH THE ULJ STREAM
OVERHEAD...BREEZY TO WINDY CONDITIONS WILL BE LIKELY. TEMPERATURES
WILL BE NEAR OR ABOVE SEASONAL AVERAGES. ALL OF THIS TOGETHER
POINTS TO POSSIBLE FIRE WEATHER CONCERNS FOR RH...WIND...AND ABOVE
AVE TEMPS DURING THE AFTN AND EVE HOURS. CLIMATOLOGICALLY...IT
GETS TOUGHER TO PUT TSTMS IN THE FORECAST AFTER 15 SEP IN SRN CO
AND THAT APPEARS TO BE ON TRACK. GFS80 DOES HINT AT SOME MID LEVEL
MOISTURE MOVING UP FROM THE DESERT SW SAT/SUN...BUT WILL NOT BUY
INTO THAT SCENARIO JUST YET AS IT MAY BE OVERDONE. IF THERE IS
ANY AVAILABLE MOISTURE...IT WOULD PROBABLY COME IN THE FORM OF JET
STREAM CI/CS...WHICH LEADS TO THE POTENTIAL FOR MOUNTAIN WAVE
CLOUDS GIVEN THE PROJECTED MID LEVEL WIND FLOW PATTERN. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

06/17
Hazardous weather outlook, Sep 12, 6:33 AM MDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
633 AM MDT MON SEP 12 2005

COZ058>089-093>099-131300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
633 AM MDT MON SEP 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

A FEW...MOSTLY DRY...THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING OVER LAKE AND CHAFFEE COUNTIES.  THE MAIN THREATS
FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND
GUSTY WINDS.  OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE THE POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORMS
TUESDAY THROUGH THURSDAY...MAINLY IN THE AFTERNOON AND EVENING...FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO. THE MAIN THREAT
FOR THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL UP TO 1/2
INCH IN DIAMETER...AND WIND GUSTS UP TO 40 MPH EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.

PGW/METZE

Nearby

Frost Advisories in Colorado, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.